# SDR CALA2022010500034

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 72,586 hours, 30,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: BHC106004
- Condition: Inoperative
- Location: W/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD LOST G HYD FLUID 2 HRSINTO FLT AFTER IT HADBEEN SERVIDED BEFOREF LIGHT. REPLACED GREEN PRIORITY VALVE REF AMM 29-11-33-400-001-A. OPS CHKS NORMAL. NO LEAKS NOTED. ADD EMP:060698 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1126319  SN OFF 2584 IPC REFERENCE # 29-11-33-991-00100-A VALVE, HYDRAULI  OFF 31-2910-9-9001 4003 ON 31-2910-9-9001 8801
